# SDR IPXA0561986

- Difficulty date: August 6, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 205,000 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N52216
- Condition: Corroded
- Location: Bs 1714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO BAY AFT SHEAR WEB SUPPORT ANGLE ATTACHED TO UNDER SIDE OF WEB IS CORRODED AT BS 1714, BL 0 TO RBL 9, WL 207.  REPLACED SUPPORT ANGLE IAW SRM 51-40-02-OG.
